Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 2
HTML articles powered by AMS MathViewer

Some results on increments of the partially observed empirical process
Zacharie Dindar PDF
Trans. Amer. Math. Soc. 353 (2001), 427-440
Hermitian-Einstein metrics for vector bundles on complete Kähler manifolds
Lei Ni and Huaiyu Ren PDF
Trans. Amer. Math. Soc. 353 (2001), 441-456
Analysis and geometry on manifolds with integral Ricci curvature bounds. II
Peter Petersen and Guofang Wei PDF
Trans. Amer. Math. Soc. 353 (2001), 457-478
Coding into $K$ by reasonable forcing
Ralf-Dieter Schindler PDF
Trans. Amer. Math. Soc. 353 (2001), 479-489
The completeness of the isomorphism relation for countable Boolean algebras
Riccardo Camerlo and Su Gao PDF
Trans. Amer. Math. Soc. 353 (2001), 491-518
Tame and Wild Coordinates of $K[z][x,y]$
Vesselin Drensky and Jie-Tai Yu PDF
Trans. Amer. Math. Soc. 353 (2001), 519-537
An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain
Shou-Te Chang and Minking Eie PDF
Trans. Amer. Math. Soc. 353 (2001), 539-556
Comparing Heegaard and JSJ structures of orientable 3-manifolds
Martin Scharlemann and Jennifer Schultens PDF
Trans. Amer. Math. Soc. 353 (2001), 557-584
Central extensions and generalized plus-constructions
G. Mislin and G. Peschke PDF
Trans. Amer. Math. Soc. 353 (2001), 585-608
Asymptotic convergence of the Stefan problem to Hele-Shaw
Fernando Quirós and Juan Luis Vázquez PDF
Trans. Amer. Math. Soc. 353 (2001), 609-634
Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators
Dirk Buschmann and Günter Stolz PDF
Trans. Amer. Math. Soc. 353 (2001), 635-653
Uniqueness of solution to a free boundary problem from combustion
C. Lederman, J. L. Vázquez and N. Wolanski PDF
Trans. Amer. Math. Soc. 353 (2001), 655-692
Tracially AF $C^*$-algebras
Huaxin Lin PDF
Trans. Amer. Math. Soc. 353 (2001), 693-722
Linear maps determining the norm topology
Krzysztof Jarosz PDF
Trans. Amer. Math. Soc. 353 (2001), 723-731
Block diagonal polynomials
Verónica Dimant and Raquel Gonzalo PDF
Trans. Amer. Math. Soc. 353 (2001), 733-747
Serre’s generalization of Nagao’s theorem: An elementary approach
A. W. Mason PDF
Trans. Amer. Math. Soc. 353 (2001), 749-767
Isomorphism problems and groups of automorphisms for generalized Weyl algebras
V. V. Bavula and D. A. Jordan PDF
Trans. Amer. Math. Soc. 353 (2001), 769-794
Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
Daniel Tataru PDF
Trans. Amer. Math. Soc. 353 (2001), 795-807
Boundary value problems for higher order parabolic equations
Russell M. Brown and Wei Hu PDF
Trans. Amer. Math. Soc. 353 (2001), 809-838
Correction to “Optimal factorization of Muckenhoupt weights”
Michael Brian Korey PDF
Trans. Amer. Math. Soc. 353 (2001), 839-851